# SDR C2XA07SH26

- Difficulty date: May 4, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 13,395 hours, 10,387 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14537534002
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LIGHTNING STRIKE ON RIGHT ELEVATOR UPPER O/B TRAILING EDGE SURFACE.  MX REPAIRED DAMAGE ON RIGHT ELEVATOR UPPER O/B TRAILING EDGE SURFACE IAW EC 5330-01692.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
